MathSciNet Relay Station
MathSciNet bibliographic data
MR1869528 (2003d:81066) 81Q10 (35Q40 81Q05)
Esteban, M. J.; Séré, E. Nonrelativistic limit of the Dirac-Fock equations. Ann. Henri Poincaré 2 (2001), no. 5, 941–961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement